Show simple item record

dc.contributor.authorАгеев, Сергей Михайлович
dc.contributor.authorЖигулич, И. А.
dc.contributor.authorСерая, З. Н.
dc.date.accessioned2020-11-08T19:17:16Z
dc.date.available2020-11-08T19:17:16Z
dc.date.issued2017
dc.identifier.citationAgeev, S. M. Injective Objects in the Category of Stratified Spaces / S. M. Ageev, I. A. Zhigulich, Z. N. Silaeva // Russian Mathematics. - 2017. - Vol. 61, № 2. - pp. 1–9.ru_RU
dc.identifier.urihttp://rep.brsu.by:80/handle/123456789/4322
dc.language.isoenru_RU
dc.subjectпространства с фильтрациямиru_RU
dc.titleInjective Objects in the Category of Stratified Spacesru_RU
dc.typeArticleru_RU


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record